MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 4.4CM; TUBE, GASTRO-ENTEROSTOMY

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 4.4CM; TUBE, GASTRO-ENTEROSTOMY
Model Number 000296
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of huzf0233 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported on (b)(4) 2017 that the dome migrated out of the stomach within the first few months after insertion.There was no reported patient injury.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 4.4CM
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7042863
Report Number3006260740-2017-02077
Device Sequence Number1450550
Product Code KGC
UDI-Device Identifier10801741087933
UDI-Public(01)10801741087933
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000296
Device Catalogue Number000296
Device Lot NumberHUZF0233
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1